Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stomach pain after eating, losing weight, runny and burning stools, choking feeling. What to do?

I have been treated with bronchitus for feeling pressure in my lungs. Im currently on Cefdiner for it. My pressure in my lungs is much better. For the past few days Im having trouble eating. when I eat something my stomach hurts. I dont eat much at all either. I lost about 10 pounds the past few days. I also have runny stools that burn . I get nervous easy so I know that doesn t help anything. I feel sometimes my throat feels like im choking up. I dont know if that is nerves or what. Im scared and need advice on what this is and what to do.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
hi josh,

ihave gone through your symptoms and i feel it is because of nervousness, but as you lost so much wait please ask your family doctor for you thyroid status(blood test).somtimes medications for your bronchittis can also have side effects like better to contact your doctor.
i hope this will help you.bye.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor